MAUDE Adverse Event Report: VERSACROSS RF WIRE; CATHETER, SEPTOSTOMY

VERSACROSS RF WIRE; CATHETER, SEPTOSTOMY
Model Number VXW-35-230-P
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/20/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
There was no patient impact or consequence.Baylis medical company inc.Has decided to report this event due to the procedural delay that occurred.Dhr review was completed for the lot in question and the device fulfilled all requirements prior to release.
 
Event or Problem Description
A 20-minute procedural delay was reported in a case where the versacross rf wire caused an error code in the baylis radiofrequency perforation generator.The error code persisted after using another generator.The issue was resolved when another versacross rf wire was used for the procedure.While there was no patient injury reported, baylis medical company inc.Has decided to report this event due to the procedural delay.

Brand Name
VERSACROSS RF WIRE
Common Device Name
CATHETER, SEPTOSTOMY
MDR Report Key12334121
Report Number9710452-2021-00040
Device Sequence Number4067875
Product Code DXF
UDI-Device Identifier00685447003311
UDI-Public(01)00685447003311(17)240511(10)VXFA100521
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K150709
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/17/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/11/2024
Device Model NumberVXW-35-230-P
Device Lot NumberVXFA100521
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/20/2021
Initial Report FDA Received Date08/17/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;